# SDR YENA2021113000825

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENT ON FWD FUSELAGE SKIN BETWEEN FR-10 / FR-11 AND STRG-14LH / STGR 15LH ; (RESOLVED ON W/O: 1126567 TASKCARD: NR-00007 )  REF TOMX 1708-00491; DENT ON FWD FUSELAGE SKIN BETWEEN FR-10 / FR-11 AND STGR-14LH / STGR-15LH WAS MEASURED WITH THE FOLLOWING DIMENSIONS: L=2.000" W=0.940" H=0.040" AND W/H=23.5 THEREFORE OUT OF LIMITS PER EMB 190 53-10-01/AD52 PAR 4 TAB 101 FIG 101 SHEET 1. DAMAGED AREA WAS REMOVED PER EMB-190 SRM 53-10-01 REPAIR 62 PAR. 4 C.  (HFEC) INSPECTION WAS ACCOMPLISHED ON WD FUSELAGE SKIN BETWEEN FR--10 / FR-11 AND STGR-14LH / STGR-15LH, NO CRACKS WERE FOUND AFTER REMOVED DAMAGE PER EMB190 NDT MANUAL PART 1, 51-00--00 TASK 51-00-00-916-803-A .  REPAIR PARTS WERE MANUFACTURED PER EMB190 SRM 53-10-01 REP.62 STEP 4 D FIG.203.  REPAIR PARTS WERE INSTALLED PER EMB190 SRM 51-41-01 PAR.6 AND SRM 51-41-02 PAR.6. REPAIR REQUIRES: FWD FUSELAGE SKIN REPAIR INSPECTION REQUIREMENTS: PERFORM A LOW-FREQUENCY EDDY CURRENT (SDI) NDT PART 6 TASK 51-06-00-250-805-A ON FWD FUSELAGE SKIN BETWEEN FR-10/FR-11 AND STGR-14LH/STGR-15LH TO 20,000 FC OR 26,600 FH OR WHICHEVER OCCURS FIST INSPECTION THRESHOLD AND 20,000 FC OR 26,600 FH OR WHICHEVER OCCURS FIRST INSPECTION INTERVAL PER EMB190 SRM 53-10-01/REPAIR 62P PAR 5.A TABLE 202. INTELLI UPDATED WORK ACCOMPLISHED BY TOMX FUERTE, JESUS ALEJANDRO. CHECKED BY SORO VILLALOBOS, GUSTAVO.
